CureZone   Log On   Join
Re: Consider cycling her dose...
 
ldsfireguy Views: 3,104
Published: 13 years ago
 
This is a reply to # 1,111,110

Re: Consider cycling her dose...


This will create a roller-coaster effect, constantly causing detox symptoms when she restarts the Miracle-Mineral-Supplement . Also, the body will not effectively cleanse. It would be better to reduce the Miracle-Mineral-Supplement to a lower level,but keep taking it.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.com

1.172 sec, (1)